View Single Post
  #7  
Old 08-14-12, 02:10 AM
blinky57 blinky57 is offline
Newbie
 

Join Date: Aug 2012
Location: usa
Posts: 3
Thanks: 0
Thanked 1 Time in 1 Post
blinky57 is on a distinguished road
Re: long term depression after suddenly quitting medication

Quote:
Originally Posted by 425runner View Post
Yes, quitting any stimulant after long term use can result in depression. It's in every package insert or even look at drugs (com) just type the name Adderall and read about it. I take Wellbutrin XL to help with energy & staying awake, it doesn't do much for depression but keeps me sane when I'm on a med break.

i took wellbutrin for about 2-3 weeks and if i remember right it worked well except i was randomly throwing up for no apparent reason and i believe it was the same one that made me sleep about 14-16 hours a day and still feel dead tired. i couldn't even drive my car if fear that i would crash. but again i took about 5-6 different medications in the period of about a month so the symptoms kinda mix together.
Reply With Quote